Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    0
  • views
    28926

247 days post accutane.... i think

encaskcus

302 views

Recently I became ill and took antibiotics. So I feel better now but the medicine made me break out =( I know one of the side effects was dry skin but I got two maybe three of these blood blisters (I think) and they are pretty big. Hopefully they will go away soon.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×